Click for more products.
No produts were found.
×

Gripeks Max x 10 table.

Love0

Relieves symptoms of colds and flu
- AGAINST HIGH TEMPERATURE
- Cough
- Pain Management
- Nasal congestion and sinus

Read moreShow less
BGN9.65 (tax incl.)
Reference:
Paracetamol 10 Gripex Max
Add to compare0
Add to wishlist
Recently Viewed
Description

Indications: To relieve symptoms of colds, flu and influenza-like illness (fever, inflammation of the nasal mucosa, dry cough, headache, dry throat, muscle and bone and joint pain).
It contains acetaminophen.
Each tablet contains paracetamol 500 mg, pseudoephedrine hydrochloride 30 mg, dekstrometofranov hydrobromide 15 mg.

Read moreShow less
Product Details
Paracetamol 10 Gripex Max
Reviews
No comments
You may also like

Menu

Settings

Create a free account to save loved items.

Sign in

Create a free account to use wishlists.

Sign in